# SDR UPS97222178

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION BS 740 UPPER CHORD SHOWS SIGNS OF CORROSION AT RBL 45 TO RBL 52 AND LBL 47 WL 200.  CORROSION REMOVED REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPLACED UPPER CHORD FROM 32.75 TO 70.5 IAW TRAMCO EWO 97-2043 (UPS FILE B727-57-1787).
